Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 98, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 5, 2025, 3:02 AM CDT for Mississippi County, Arkansas; Lauderdale County, Tennessee. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2025, 3:02 AM CDT (08:02 UTC)
- Expired
- Apr 5, 2025, 3:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Mississippi County, AR, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 63 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 3:02 AM CDT | TORNADO | 1 Ne Osceola, AR | Spotter sees debris in Osceola. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 8:50 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 28.3
The text
As transmitted.
821
WFUS54 KMEG 050802
TORMEG
ARC093-TNC097-050830-
/O.NEW.KMEG.TO.W.0098.250405T0802Z-250405T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
302 AM CDT Sat Apr 5 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Northeastern Mississippi County in eastern Arkansas...
Northwestern Lauderdale County in west Tennessee...
* Until 330 AM CDT.
* At 301 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Osceola, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Barr, Hickman, Barfield, Lens Ford, O'Donnell Bend, Tomato, Moran,
Tuckertown, Rosa, Golddust, Chickasaw National Wildlife Refuge,
Burton, Osceola, Number Nine, Blytheville, Luxora, Armorel,
Ashport, Huffman, and Chilson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3599 8972 3597 8972 3592 8965 3591 8965
3591 8964 3592 8964 3586 8956 3565 8999
3572 9008 3600 8985 3600 8973
TIME...MOT...LOC 0801Z 226DEG 39KT 3572 8996
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Schlessiger1 follow-up statement
186
WWUS54 KMEG 050807
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
307 AM CDT Sat Apr 5 2025
ARC093-TNC097-050830-
/O.CON.KMEG.TO.W.0098.000000T0000Z-250405T0830Z/
Mississippi AR-Lauderdale TN-
307 AM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
NORTHEASTERN MISSISSIPPI AND NORTHWESTERN LAUDERDALE COUNTIES...
At 307 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Luxora, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Barr, Hickman, Barfield, Lens Ford, O'Donnell Bend, Tomato, Moran,
Tuckertown, Rosa, Golddust, Chickasaw National Wildlife Refuge,
Burton, Osceola, Number Nine, Blytheville, Luxora, Armorel, Ashport,
Huffman, and Chilson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3599 8972 3597 8972 3592 8965 3591 8965
3591 8964 3592 8964 3586 8956 3565 8999
3572 9008 3600 8985 3600 8973
TIME...MOT...LOC 0807Z 226DEG 39KT 3577 8990
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SchlessigerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 5, 2:50 AM CDT, 12 minutes earlier. Its key messages:
- Updated at 249 AM CDT Sat Apr 5 2025 -Severe storms and excessive rainfall are expected to continue into tonight. -An Enhanced Risk of severe weather is in effect for much of the Mid- South into tonight. -A High Risk of excessive rainfall is in effect through tonight. Total rainfall amounts of 10 to 15 inches along and north of a Helena- West Helena to Holly Springs, MS to Savannah, TN line. This is not your average flood risk. Generational flooding with devastating impacts are possible.
Area forecast discussion, Apr 5, 2:50 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
250 AM CDT Sat Apr 5 2025
...New DISCUSSION...
.KEY MESSAGES...
Updated at 249 AM CDT Sat Apr 5 2025
-Severe storms and excessive rainfall are expected to continue
into tonight.
-An Enhanced Risk of severe weather is in effect for much of the Mid-
South into tonight.
-A High Risk of excessive rainfall is in effect through tonight.
Total rainfall amounts of 10 to 15 inches along and north of a
Helena- West Helena to Holly Springs, MS to Savannah, TN line.
This is not your average flood risk. Generational flooding with
devastating impacts are possible.
&&
.DISCUSSION...
(Today through Friday)
Issued at 249 AM CDT Sat Apr 5 2025
Showers and thunderstorms continue along a stationary front from
northern AR into SW KY. Rainfall has been very heavy across NE AR
and the MO Bootheel over the past few hours with more than 2
inches in the past 3 hours on top of any already saturated ground.
Flash Flood Warnings are in effect. A previously tornadic severe
storm over east AR will ride along this outflow boundary and
possibly produce severe weather into NW TN in the short term. The
airmass south of the boundary is quite unstable with SBCAPES up to
1500 J/kg, 0-6km wind shear values of 50 kts and 0-1km helicity
values of 300 m2/s2+ supportive of severe storms. All hazards are
possible including a strong tornado. The remainder of the area is
fairly quiet right now with very warm temps and southerly breezes.
The latest hi-res models have the outflow boundary/surface boundary
sagging south to along and just north of I-40 around 7am and
probably becoming stationary again. Showers and thunderstorms along
this boundary will continue setting up an area of very heavy
rainfall somewhere from east AR into West TN. In addition, after
sunrise, showers an thunderstorms will likely start developing in
the warm sector south of the boundary as lift increases across the
region. We cannot sleep on the severe threat early this morning
as the parameter space continues to be supportive through the
morning hours along and south of the boundary/stalled front.
Lift will increase across the region as upper level energy lifts
NE out of West Texas and into the Southern Plains this afternoon.
A surface wave expected to develop along the stalled front across
the Arklatex and will lift the boundary north a bit across the
Mid-South. Showers and thunderstorms with very heavy rain will
continue mainly north of the TN/MS line through about noon. PWs
will be around 2 inches so flash flooding will continue to be a
major problem along and north of I-40 through noon.
As the day progresses the airmass south of the boundary/ongoing
convection will destabilize with SBCAPES pushing 2500 J/kg, 0-3
km helicity values of nearly 400 m2/s2 and 0-6km shear values
increasing to 55 kts. As the surface wave moves along the boundary
expect vigorous convective development with clusters and perhaps
a line pushing across the Mid-South during the afternoon. Damaging
winds look like the main threat with spin up tornadoes possible
as well. The best chance of severe weather today will SE of where
the outflow boundary is currently located. The best times for
severe weather outside of the immediate short term will be from
noon to 8 pm when the instability is maximized and the upper level
support is most robust. Severe threat should gradually wane in
the evening though may hold on across NE MS until around midnight.
The heavy rain threat will continue well into the overnight hours
since the front is slow to clear the area.
QPF amounts are highly dependents on where the front/outflow
boundary ends up stalling this morning. Places located in the area
of convection along the stalled boundary are likely to see very
high QPF amounts as their resident time in the heavy rainfall
could last for several hours. Additional QPF amounts of 5-7 inches
are likely across much the area. HREF probability matched mean
QPF amounts of an additional 7-10 inches are depicted across
parts of eastern AR and West TN which may represent a more
realistic forecast for areas that end up invof the stalled
front/outflow boundary. Keep in mind that areas north of a Helena-
West Helena, AR to Holly Springs, MS to Savannah, TN line have
already received 4-6 inches, with locally higher amounts, so far
during this event. As a result, much of that aforementioned area
will end up with 10+ inches and isolated amounts approaching 15
inches. Given the previous rains, saturate ground, the amount of
water in the river system we are looking at the potential for
generational flooding especially along and north of that Helena-
West Helena, MS to Holly Springs, MS to Savannah, TN line. All
types of flooding are likely including flash, areal and river
flooding. Given the anomalous PWs expect very intense rainfall
rates which can lead to flash flooding in unexpected places.
Rainfall will come to an end early Sunday across NE MS. A few
leftover showers are likely as the upper trough lifts NE into the
Mid MS Valley. Much cooler temps will begin filtering into the
region with highs around 50 north. As a deep upper trough develops
over the eastern CONUS expect much below temps over the Mid-
South. A substantial amount of the region will see lows in the 30s
Mon-Wed. A system moving through the OH Valley will bring a
chance of showers to the area on Thursday. Near normal temps
return by the end of the week.
&&
.AVIATION...
(06Z TAFS)
Issued at 1201 PM CDT Fri Apr 4 2025
TSRA remains the primary forecast concern over the next 24 hours.
Latest radar trends suggest TSRA chances at MEM will increase by
09Z and continue for several hours. This may stabilize the
atmosphere sufficiently to limit strong wind potential associated
with the final push of TSRA in the early afternoon. Too soon to
say at this point. In any case, TSRA will be the rule through all
TAF sites but TUP through the night and the morning daylight hours.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
036-048-049-058.
MO...Flood Watch through Sunday morning for MOZ113-115.
MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.
Flood Watch through Sunday afternoon for MSZ006-009-015>017-
021>024.
TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...SJM
AVIATION...PWBIn the hours before
Local storm report, Apr 5, 2:12 AM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
212 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM Tstm Wnd Dmg 3 S Wynne 35.18N 90.79W
04/05/2025 Cross AR Public
Home damaged on CR 741 near Wynne. Possible
tornado.
&&
SJMLocal storm report, Apr 5, 2:17 AM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
217 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM Tstm Wnd Gst 1 SW Colt 35.12N 90.83W
04/05/2025 M63 MPH St. Francis AR AWOS
&&
SJMSpecial weather statement, Apr 5, 2:56 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Memphis TN
256 AM CDT Sat Apr 5 2025
ARZ028-036-TNZ048>050-088-050830-
Mississippi AR-Crittenden AR-Tipton TN-Lauderdale TN-Shelby TN-
Haywood TN-
256 AM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MISSISSIPPI...
NORTHEASTERN CRITTENDEN...TIPTON...LAUDERDALE...SOUTHERN HAYWOOD AND
NORTHERN SHELBY COUNTIES THROUGH 330 AM CDT...
At 255 AM CDT, Doppler radar was tracking a strong thunderstorm near
Munford, or 9 miles north of Millington, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Burlison, Stanton, Nutbush, O'Donnell Bend, Tomato, Covington,
Luckett, Atoka, Locke, Randolph, Sloanville, Orysa, Meeman Shelby
Forest State Park, Tipton, Sunnyhill, Durhamville, Keeling,
Gilestown, Gainesville, and Tabernacle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for eastern
Arkansas...and west Tennessee.
&&
LAT...LON 3549 8914 3539 8960 3537 8963 3524 9019
3575 8992 3590 8964
TIME...MOT...LOC 0755Z 243DEG 48KT 3547 8986
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SchlessigerLocal storm report, Apr 5, 2:58 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
258 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM Tornado 4 E Wynne 35.24N 90.73W
04/05/2025 Cross AR Broadcast Media
Damage reported near the Country Club east
of Wynne.
&&
SJMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 10:33 PM CDT | Flash Flood Warning | MEG | Clay, Greene | 3 hr |
| Apr 4, 11:12 PM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene | 3 hr |
| Apr 5, 12:55 AM CDT | Flash Flood Warning | MEG | Craighead, Greene, Mississippi, Poinsett | 3 hr |
| Apr 5, 1:12 AM CDT | Tornado Warning | MEG | Cross, Poinsett | 31 min |
| Apr 5, 1:32 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Greene, Lee, Poinsett and 1 more | 43 min |
| Apr 5, 1:35 AM CDT | Tornado Warning | MEG | Crittenden, Cross, Poinsett, St. Francis | 40 min |
| Apr 5, 1:41 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene | 3 hr |
| Apr 5, 2:03 AM CDT | Tornado Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 30 min |
| Apr 5, 2:11 AM CDT | Tornado Warning | MEG | Crittenden, Mississippi, Poinsett | 16 min |
| Apr 5, 2:20 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett, St. Francis | 40 min |
| Apr 5, 2:48 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Poinsett, St. Francis | 5 hr |
| Apr 5, 3:22 AM CDT | Tornado Warning | MEG | Mississippi | 38 min |
| Apr 5, 3:54 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Mississippi | 6 hr |
| Apr 5, 4:31 AM CDT | Flash Flood Warning | MEG | Crittenden, Lee, St. Francis | 3 hr |
| Apr 5, 7:33 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 3 hr |
| Apr 5, 8:41 AM CDT | Flash Flood Warning | MEG | Crittenden | 3 hr |
| Apr 5, 9:33 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Mississippi, Poinsett | 12 hr |
| Apr 5, 10:39 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Poinsett, St. Francis | 8 hr |
| Apr 5, 10:43 AM CDT | River Flood Warning | MEG | St. Francis | 34 hr |
| Apr 5, 11:40 AM CDT | Flash Flood Warning | MEG | Crittenden | 7 hr |
| Apr 5, 12:06 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Lee, Poinsett, St. Francis | 54 min |
| Apr 5, 12:21 PM CDT | Tornado Warning | MEG | Crittenden, Cross, Poinsett | 39 min |
| Apr 5, 12:24 PM CDT | Tornado Warning | MEG | Crittenden, Cross, St. Francis | 51 min |
| Apr 5, 12:31 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lee and 3 more | 59 min |
| Apr 5, 12:33 PM CDT | Tornado Warning | MEG | Craighead, Cross, Mississippi, Poinsett | 42 min |
| Apr 5, 12:36 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 54 min |
| Apr 5, 12:55 PM CDT | Tornado Warning | MEG | Craighead, Greene, Mississippi, Poinsett | 45 min |
| Apr 5, 12:58 PM CDT | Tornado Warning | MEG | Craighead, Cross, Mississippi, Poinsett | 47 min |
| Apr 5, 1:10 PM CDT | Tornado Warning | MEG | Craighead, Mississippi, Poinsett | 50 min |
| Apr 5, 1:21 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Crittenden, Greene, Lee, Mississippi and 3 more | 54 min |
| Apr 5, 1:39 PM CDT | Tornado Warning | MEG | Mississippi | 51 min |
| Apr 5, 1:52 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 53 min |
| Apr 5, 1:59 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 46 min |
| Apr 5, 2:22 PM CDT | Flash Flood Warning | MEG | Crittenden | 6 hr |
| Apr 5, 2:26 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 64 min |
| Apr 5, 2:38 PM CDT | Tornado Warning | MEG | Phillips | 52 min |
| Apr 5, 3:05 PM CDT | Tornado Warning | MEG | Phillips | 25 min |
| Apr 5, 3:22 PM CDT | Tornado Warning | MEG | Lee, Phillips | 16 min |
| Apr 5, 3:30 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 26 min |
| Apr 5, 4:00 PM CDT | Flash Flood Warning | MEG | Lee, Phillips | 6 hr |
| Apr 5, 6:50 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Phillips, Poinsett and 1 more | 3 hr |
| Apr 5, 2:32 AM CDT | Flash Flood Warning | MEG | Lake, Obion, Weakley | 5 hr |
| Apr 5, 2:56 AM CDT | Special Weather Statement | MEG | Haywood, Lauderdale, Tipton | 34 min |
| Apr 5, 3:06 AM CDT | Tornado Warning | MEG | Lauderdale | 24 min |
| Apr 5, 3:15 AM CDT | Tornado Warning | MEG | Haywood, Lauderdale, Tipton | 30 min |
| Apr 5, 3:39 AM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 36 min |
| Apr 5, 3:53 AM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 30 min |
| Apr 5, 4:11 AM CDT | Tornado Warning | MEG | Gibson, Obion, Weakley | 20 min |
| Apr 5, 4:27 AM CDT | Tornado Warning | MEG | Carroll, Gibson, Henry, Weakley | 9 min |
| Apr 5, 4:49 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Henderson, Henry, Madison and 1 more | 41 min |
| Apr 5, 5:09 AM CDT | Tornado Warning | MEG | Benton, Carroll, Henry | 36 min |
| Apr 5, 5:13 AM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Gibson, Haywood, Henry, Lauderdale and 3 more | 3 hr |
| Apr 5, 9:00 AM CDT | Flash Flood Warning | MEG | Chester, Fayette, Hardeman, Haywood, Henderson, Madison | 105 min |
| Apr 5, 9:32 AM CDT | River Flood Warning | MEG | Lauderdale, Tipton | 4 days |
| Apr 5, 1:12 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Gibson, Hardeman, Haywood, Madison | 47 min |
| Apr 5, 1:17 PM CDT | Tornado Warning | MEG | Crockett, Fayette, Gibson, Hardeman, Haywood, Madison | 43 min |
| Apr 5, 1:47 PM CDT | Flash Flood Warning | MEG | Benton, Dyer, Gibson, Henry, Lake, Obion and 1 more | 8 hr |
| Apr 5, 1:54 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison | 24 min |
| Apr 5, 2:30 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henderson | 39 min |
| Apr 5, 2:32 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 3 more | 43 min |
| Apr 5, 3:02 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Gibson, Henderson, Henry and 2 more | 58 min |
| Apr 5, 4:33 PM CDT | Tornado Warning | MEG | Fayette | 42 min |
| Apr 5, 4:38 PM CDT | River Flood Advisory | MEG | Decatur, Hardin | 9 days |
| Apr 5, 4:41 PM CDT | River Flood Advisory | MEG | Decatur, Perry | 12 days |
| Apr 5, 4:44 PM CDT | River Flood Advisory | MEG | Benton, Henry, Houston, Humphreys, Stewart | 59 hr |
| Apr 5, 4:59 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 61 min |
| Apr 5, 5:28 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, McNairy | 62 min |
Nearby
Tornado Warnings in Arkansas, 2025Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.